# SDR DHL9974226C

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rub Block
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT STABILIZER RUB BLOCK TRACK HAS CORROSION BULGE.  REMOVED RACK.  INSTALLED NEW TRACK PER SRM 51-30-2, N/R 4298.
